The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 109 NO.1 / (1996))
New model categories from old
David Blane,
Pages. 37-60
Abstract We review Quillen's concept of a model category as the proper setting
for defining derived functions in non-Abelian settings, explain how one can
transport a model structure from one category to another by mean of adjoint
functors (under suitable assumptions), and define such structures for
categories of cosimplicial coalgebras.
Contents 1. Introduction
2. Model categories
3. Adjoint functors and limits
4. Adjoint functors and model categories
5. Simplicial object over Abelian categories
6. Cosimplicial object over Abelian categories
7. Cosimplicial coalgebras
Key words Model categories, Homotopical algebra, Derived functors, Adjoint functors, Cosimplicial coalgebras
Mathmatical Subject Classification